MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450022436
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the tip of an impress pigtail catheter had detached during catheter withdrawal under fluoroscopy, through the common iliac artery [cia] during an evar procedure.The physician had to upsize the access sheath to successfully retrieved the tip from the patient.The patient tolerated the procedure very well.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The product was examined visually.The complaint is confirmed.The root cause is unknown but most likely was attributed to significant force being applied to the device during use.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11132771
Report Number3010665433-2021-00002
Device Sequence Number4274848
Product Code DQO
UDI-Device Identifier00884450022436
UDI-Public00884450022436
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2023
Device Model Number00884450022436
Device Catalogue Number41103510PIG-NB/JP
Device Lot NumberE1798377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2020
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date01/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1